Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on amoxacillin for a week about my tooth, so I stopped taking my birth control pill the same day I started my amox... I've been bleeding for 4 days now and my period wasn't due for another 2 weeks now since that's passed my period isn't suppose to come for another week. Is something wrong or what should I do?

Loading...

Hi Guest,

Nothing is "wrong."

By not taking your birth control medication you induced "withdrawal bleeding."  It's the same thing that happens when you stop taking the active pills (or your week of no pills).

Use backup protection when you have sex for at least the next 7 days.  You should check with your pharmacist/doctor to find out exactly how long.  It does vary with the specific medication.

Hope it helps.

Reply

Loading...

Thanks a lot! Since I've stopped taking my birth control should I or can I start where I left off or how would that work?
Reply

Loading...


It depends upon the birth control. Check with your doctor/pharmacist.
Reply

Loading...

Alright thanks and I have one more question, does it affect my chances of becoming pregnant or could I still get pregant with it being a with drawal bleeding instead of regular period?
Reply

Loading...


While on birth control you are having "withdrawal bleeding." Your "period" is triggered when you stop taking the active pills (hormones). All you did was "trigger" it early by not taking the meds.

Right now you are unprotected. Once you start taking your birth control again, after a short period of time which is usually about 7 days, you'll be fully protected. So, for now you need to use backup protection.
Reply

Loading...

I didn't know if you knew how long this bleeding would last? And also one more thing I'm on the sprintec 28day birth control pill..
Reply

Loading...


It can vary guest, the bleeding.

See your pharmacist about restarting the birth control. It's may not be as easy as just taking another pill. It depends upon where you were in your pills, etc.
Reply

Loading...

Okay yeah, well see I was om my second week I didn't even take any and I was thinking about getting off my pills anyways and Im just concerned?
Reply

Loading...


I'm not sure exactly what you're asking.

It can take your cycle a little while to become "normal" again after you stop taking the b/c pills. You can become pregnant, when exactly we can't say.

I'm sorry to be vague but there are no definitive answers.
Reply

Loading...

I understand what your saying and I'm not sure how to put it in words for it to even be exact.. but basically I was just wanting to know if anything was wrong or if I did something wrong.
Reply

Loading...


OK.

No, the bleeding itself does not mean anything is wrong nor did you do anything wrong. It can be "tricky" coming off of birth control - the pills help regulate and moderate your cycle. Give yourself some time to recover, it may take a cycle or two.

If the bleeding becomes VERY heavy or you feel dizzy/faint then seek medical attention.

Hope it helps.
Reply

Loading...

Thank you soo much for all your help and I appreciate everything that's been said.
Reply

Loading...

I'm in a sinilar boat here but my concern is that I finished my last pack of pills earlier this month. It has been about a week and a half since I was on my period, and I am bleeding again now. Since I finished the pack, I'm worried that it's not just "withdrawal bleeding"...
Reply

Loading...